# SDR SWAA2024040469006

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 10,339 hours, 4,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT WILL NOT TEST<[01] INSPECTED AFT GALLEY FLASHLIGHT AND FOUND LIGHT NOT ON CHARGER. REINSTALLED FLASHLIGHT AND PUSH TO TEST LIGHT ILLUMINATED PER AMM 25-64-00. OPS CHECK GOOD; PLACARDS REMOVED. THIS CLEARS MEL.
